# SDR AALA202003209003

- Difficulty date: March 19, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N141NN
- Make and model: Airbus A321-231
- Aircraft serial: 6656
- Aircraft time: 15,698 hours, 5,826 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240006
- Part serial: FR0380
- Condition: Leaking
- Location: L1 Door
- Part time: 28,171 hours, 14,004 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 1L DOOR DIFFICULT TO OPEN AND CLOSE. REPLACED L1 DOOR DAMPER CYLINDEWR IAW AMM52-11-14-400-001-13.
